zbMATH — the first resource for mathematics

Universality property of free groupoid extensions of halfgroupoids and its geometrical meaning. (English) Zbl 0327.20022

20L05 Groupoids (i.e. small categories in which all morphisms are isomorphisms)
Full Text: EuDML
[1] G. E. Bates: Free loops and nets and its generalizations. Amer. Journ. Math. 69 (1947), 499-550. · Zbl 0035.01202
[2] R. H. Bruck: A survey of binary systems. Berlin-Göttingen-Heidelberg 1958. · Zbl 0081.01704
[3] T. Evans: Homomorphisms of non-associative systems. Journ. London Math. Soc. 24 (1949), 254-260. · Zbl 0034.01304
[4] W. Peremans. : Abstract algebraic systems. Rapport ZW 1949-003 of Math. Centrum Amsterdam, 12 pp.; Math. Rev. 16, 897.
[5] K. Pickert: Projektive Ebenen. Berlin-Göttingen-Heidelberg 1955. · Zbl 0066.38707
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.